# SDR JR2R2011042300156

- Difficulty date: April 23, 2011
- Submitted: April 24, 2011
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 19,482 hours, 13,422 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24R HAS CORROSION BETWEEM FRAMES 349 AND 333 IN THE FWD E&E BAY.  REMOVED AND INSTALLED NEW STRINGER IAW CRJ 700 SRM 51-42-21.
